# SDR SWIA201333441

- Difficulty date: May 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 25,802 hours, 21,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP BY SEAT 10 C/D DOES NOT ILLUMINATE.  (FLT 5232)  RE-CONNECTED EMERGENCY FLOOR LIGHT STRIP AT SEAT 10 C/D.  OPS CHECK GOOD AT THIS TIME.
